Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 7, NWS Kansas City, MO

April 11, 2005Bates County, Cass County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Apr 11, 2005, 6:28 PM CDT for Bates County, Cass County, Missouri. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2005, 6:28 PM CDT (23:28 UTC)
Expired
Apr 11, 2005, 7:16 PM CDT
In force
48 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

Counties Bates County, MO, Cass County, MO

The radar

The Pleasant Hill radar (KEAX), 58 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 5:40 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 11.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2005-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2005-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-216 J/kg
Mixed-layer LCL
1068 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 112329
SVREAX
MOC013-037-120015-
/O.NEW.KEAX.SV.W.0007.050411T2328Z-050412T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
628 PM CDT MON APR 11 2005

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BATES COUNTY IN WEST CENTRAL MISSOURI
  WESTERN CASS COUNTY IN WEST CENTRAL MISSOURI

* UNTIL 715 PM CDT

* AT 627 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.   
  THIS STORM WAS LOCATED NEAR AMSTERDAM...OR 10 MILES WEST NORTHWEST 
  OF BUTLER...AND MOVING NORTH AT 35 MPH. A SECOND SEVERE STORM WAS 
  LOCATED NEAR DREXEL...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND 
  ALSO MOVING NORTH AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
   DREXEL BY 640 PM CDT.
   FREEMAN BY 655 PM CDT.
   CLEVELAND BY 700 PM CDT.
   PECULIAR BY 705 PM CDT.

THE TOWNS OF WEST LINE AND LAKE ANNETTE ARE ALSO IN THE PATH OF THIS
SEVERE THUNDERSTORM.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.

LAT...LON 3806 9462 3805 9444 3877 9444 3874 9463

$$

HUDSON
2 follow-up statements
000 
WWUS53 KEAX 120000
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
659 PM CDT MON APR 11 2005

MOC013-037-120015-
/O.CON.KEAX.SV.W.0007.000000T0000Z-050412T0015Z/
CASS MO-BATES MO-
659 PM CDT MON APR 11 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR WESTERN BATES AND
SOUTHWESTERN CASS COUNTIES UNTIL 715 PM CDT...

AT 657 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE 
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THESE 
STORMS WERE LOCATED ALONG A LINE FROM FREEMAN TO DREXEL... AND 
MOVING NORTH AT 35 MPH. ANOTHER AREA OF THUNDERSTORMS...WEAKENING 
SOMEWHAT...WAS LOCATED FROM AMORET TO FOSTER.

THE SEVERE THUNDERSTORMS WILL BE NEAR...
   CLEVELAND BY 705 PM CDT.

THE TOWNS OF WEST LINE AND LAKE ANNETTE ARE ALSO IN THE PATH OF THESE
SEVERE THUNDERSTORMS.

LAT...LON 3811 9462 3805 9444 3866 9445 3874 9463

$$

HUDSON
000 
WWUS53 KEAX 120016
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
715 PM CDT MON APR 11 2005

MOC013-037-120025-
/O.EXP.KEAX.SV.W.0007.000000T0000Z-050412T0015Z/
CASS MO-BATES MO-
715 PM CDT MON APR 11 2005

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BATES AND SOUTHWESTERN
CASS COUNTIES HAS BEEN ALLOWED TO EXPIRE...

AT 715 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

DIME SIZE HAIL WAS REPORTED EARLIER IN DREXEL BEFORE THE STORMS 
WEAKENED.

LAT...LON 3811 9462 3805 9444 3866 9445 3874 9463

$$

HUDSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 4:07 PM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Apr 11, 4:07 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
407 PM CDT MON APR 11 2005

.DISCUSSION...

IN THE NEAR TERM...SURFACE LOW HAS REMAINED NEARLY STATIONARY ALL
DAY WITH CENTER BTWN MHK AND CNK AT 21 UTC. MODERATE CONVECTION
CONTINUES TO BUBBLE ALONG THE INSTABILITY AXIS BELOW COLD POOL
ALOFT...AND EXPECT THIS TREND TO CONTINUE THROUGH 00 UTC. LOSS OF DIURNAL
HEATING MAY MEAN THE DEATH KNELL FOR SEVERE CONVECTION FOR EAX
CWFA...BUT WITH INTERACTION OF COLD POOL AND MODEST SPEED/DIRECTIONAL
SHEAR PLUS DECENT MOISTURE POOLING...CANNOT RULE OUT POSSIBILITY OF
NON-SEVERE CONVECTION OVERNIGHT.  BEST LIKELIHOOD FOR PRECIP WILL
BE INVOF LOW/UPR LOW COUPLET THAT WILL TRACK FROM NORTHEAST KANSAS
INTO NORTH CENTRAL MISSOURI OVERNIGHT...WITH CHANCE PRECIP GENERALLY
ALONG AND SOUTH OF HIGHWAY 50.  LOW LEVEL CAA LATE TONIGHT COUPLED
WITH EVAPORATIVE COOLING WILL RESULT IN MINIMUM TEMPERATURES 5-10
DEGREES COOLER THAN THOSE SEEN MONDAY MORNING.  PREVIOUS FORECAST
MINIMUM TEMPERATURES LOOKED REASONABLE...SO ONLY TWEAKED.

SF

THE CENTER OF THE UPPER LOW WILL CONTINUE ITS MOVEMENT TO THE EAST
ACROSS SOUTHERN MISSOURI DURING THE DAY TOMORROW...BEFORE TURNING A
BIT TO THE SOUTHEAST TOMORROW NIGHT. THE SURFACE LOW WILL ALSO
CONTINUE ITS EASTWARD TRACK BEFORE HEADING SOUTHEAST TOMORROW NIGHT.
THE FORECAST AREA WILL BE ON THE BACKSIDE OF THESE FEATURES
TOMORROW...WITH THE CONTINUING POSSIBILITY OF SHOWERS. HAVE INSERTED
MENTION FOR A FEW THUNDERSTORMS CONFINED TO EASTERN PORTIONS OF THE
FORECAST AREA TOMORROW AFTERNOON. HAVE LOWERED TEMPERATURES INTO THE
UPPER 50S TO NEAR 60 DEGREES TOMORROW AS NEUTRAL TEMPERATURE
ADVECTION AND CLOUD COVER SHOULD HINDER WARMING. LOW END
PRECIPITATION CHANCES THEN LINGER INTO WEDNESDAY BEFORE SHUTTING OFF
AS THE LOW PRESSURE SYSTEM PULLS FURTHER AWAY TO THE SOUTHEAST. A
BACK DOOR COLD FRONT IS FORECAST TO TRAVERSE THE AREA
WEDNESDAY...WHICH SHOULD BRING ADDITIONAL CLOUD COVER AND KEEP MAX
TEMPERATURES SIMILAR TO THOSE TOMORROW.

MID/UPPER LEVEL RIDGING WILL THEN BECOME THE DOMINANT FEATURE ACROSS
THIS AREA THROUGH FRIDAY...BRINGING REDUCED CLOUD COVER AND A
MODERATION OF TEMPERATURES.

AN UPPER LEVEL SHORTWAVE THEN ADVANCES ACROSS THE NORTHERN CONUS AND
DRAGS AN ATTENDANT SURFACE FRONT INTO THE AREA ON SATURDAY. THE MAIN
UPPER LEVEL ENERGY LOOKS TO BE KEPT NORTH OF THE FORECAST AREA...BUT
HAVE CONTINUED WITH THE CHANCE FOR SHOWERS AND THUNDERSTORMS IN THE
VICINITY OF THE SURFACE FRONT ON SATURDAY.

STOFLET

&&

.PREV DISCUSSION...

258 AM MONDAY...
EARLY MORNING WATER VAPOR IMAGERY AND PROFILER DATA SHOW THE CLOSED
UPPER LOW STRADDLING THE SOUTHERN COLORADO/KANSAS BORDER. CONVECTION
ASSOCIATED WITH A VORT LOBE ON THE EASTERN PERIPHERY OF THE
AFOREMENTIONED LOW HAS BECOME MORE WIDESPREAD ACROSS THE FORECAST
AREA OVER THE LAST COUPLE OF HOURS...ALTHOUGH REDUCED INSTABILITY AS
THE STORMS BECOME DISPLACED TO THE NORTHEAST SEEMS TO HAVE PRECLUDED
SEVERE THUNDERSTORM ACTIVITY IN THE EAX CWA. THE THUNDERSTORMS HAVE
BEEN SLIGHTLY BETTER RAINFALL PRODUCERS THAN PREVIOUSLY
ANTICIPATED...WITH SOME LOCATIONS ACROSS THE KANSAS/MISSOURI STATE
LINE HAVING RECEIVED 3 HOURLY RAINFALL AMOUNTS UP TO ONE INCH.
EXPECT THE AREA OF SHOWERS AND THUNDERSTORMS TO RACE NORTH AND EAST
ACROSS THE FORECAST AREA THIS MORNING. FOCUS THEN SHIFTS TO THE
POTENTIAL FOR PARTIAL CLEARING AND ATTENDANT DESTABILIZATION LATER
TODAY...AS THE MID/UPPER LEVEL LOW ENTERS CENTRAL/EASTERN KANSAS AND
THE SURFACE LOW REACHES THE FORECAST AREA. ALTHOUGH THE AMOUNT OF
SURFACE HEATING AND RESULTANT INSTABILITY APPEARS AS IF IT WILL BE
MARGINAL...COLD MID LEVEL TEMPERATURES ESCORTING THE LOW MAY PROVE
TO BE ADEQUATE TO TRIGGER STRONG TO SEVERE THUNDERSTORMS THIS
AFTERNOON AND EARLY EVENING...WITH THE POTENTIAL FOR ISOLATED
REPORTS OF LARGE HAIL AND STRONG WINDS. THE THREAT APPEARS HIGHEST
ACROSS EASTERN KANSAS AND WESTERN MISSOURI CLOSER TO THE COLD CORE
OF THE LOW WHERE THE BEST OPPORTUNITY ALSO EXISTS FOR CLOUDS TO
TEMPORARILY SCOUR OUT.

HAVE ONCE AGAIN LEANED TOWARD THE HIGHER END OF GUIDANCE FOR HIGH
TEMPERATURES TODAY...DUE TO THE WARM START OF TEMPERATURES THIS
MORNING...COMBINED WITH THE FACT THAT THE MAJORITY OF THE CWA WILL
BE UNDER THE CONTINUED INFLUENCE OF SOUTHERLY WINDS.

THE LOW WILL SLIDE FARTHER EAST AND TAKE ON A NEGATIVE TILT TONIGHT.
AS THE LOW MOVES ACROSS THE MISSOURI BOOTHEEL ON TUESDAY...RAIN
SHOWERS WILL CONTINUE TO BE POSSIBLE AS SHORTWAVE ENERGY ROTATES
AROUND ITS NORTHERN PERIPHERY. WILL MAINTAIN LOW POPS UNTIL LATE
WEDNESDAY...WHEN THE SYSTEM FINALLY HEADS OFF INTO THE MID ATLANTIC
REGION. AFTER TODAY...TEMPERATURES THROUGH THE MAJORITY OF THE
PERIOD SHOULD BE IN THE 60S/40S FOR HIGHS/LOWS.

SCHMIT

946 PM CDT SUN...
HAVE ADJUSTED TIMING OF FIRST WAVE OF STORMS MOVING NORTH-NORTHEAST
THROUGH EASTERN KS AND ADJACENT WESTERN MO. ALSO WATCHING LINEAR
CONVECTION OVER EASTERN OK WHICH IS EXPECTED TO TRACK TO THE
NORTH-NORTHEAST AS WELL AND MOVE INTO WESTERN PORTION OF CWA AFT
06Z. SEVERE POTENTIAL IS MUTED DUE TO MINIMAL SURFACE BASED
INSTABILITY. HAVE TO RELY ON ELEVATED INSTABILITY AND EVEN THAT IS
RATHER WEAK. HOWEVER...SOUTHERLY LOW LEVEL JET EXPECTED TO INCREASE
AND BACK WINDS OVERNIGHT AND ALLOW INSTABILITY TO INCREASE. COMBINE
THAT WITH INCREASED UPPER LEVEL DIFFLUENT FLOW AS JET STREAK LIFTS
NORTHEAST ON FRONT SIDE OF CLOSED SYSTEM AND WILL NEED TO WATCH THE
EVOLUTION OF THE EASTERN OK BOW ECHO. AS SHORT LINE OF STRONG STORMS
MOVED THROUGH EAST CENTRAL KS IXD ASOS REGISTERED A PEAK WIND GUST
OF 33KTS.

MJ

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE
MO...TORNADO WATCH 151 IN EFFECT UNTIL 8 PM CDT OR 01 UTC FOR HOLT
AND ATCHISON COUNTIES.

WFO EAX
Hazardous weather outlook, Apr 11, 1:00 PM CDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
100 PM CDT MON APR 11 2005

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-121100-
ADAIR MO-ANDREW MO-ATCHISON MO-ATCHISON KS-BATES MO-BUCHANAN MO-
CALDWELL MO-CARROLL MO-CASS MO-CHARITON MO-CLAY MO-CLINTON MO-
COOPER MO-DAVIESS MO-DE KALB MO-DONIPHAN KS-GENTRY MO-GRUNDY MO-
HARRISON MO-HENRY MO-HOLT MO-HOWARD MO-JACKSON MO-JOHNSON MO-
JOHNSON KS-LAFAYETTE MO-LEAVENWORTH KS-LINN MO-LINN KS-LIVINGSTON MO-
MACON MO-MERCER MO-MIAMI KS-NODAWAY MO-PETTIS MO-PLATTE MO-PUTNAM MO-
RANDOLPH MO-RAY MO-SALINE MO-SCHUYLER MO-SULLIVAN MO-WORTH MO-
WYANDOTTE KS-
100 PM CDT MON APR 11 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

A SURFACE LOW PRESSURE SITUATED OVER NORTH CENTRAL KANSAS WILL
PROVIDE A LOW LEVEL FOCUS FOR THUNDERSTORM DEVELOPMENT THIS
AFTERNOON ACROSS EASTERN KANSAS AND NORTHWEST MISSOURI...AND ACROSS
WESTERN AND NORTHERN MISSOURI THIS EVENING. THE COMBINATION OF COLD
MID LEVEL TEMPERATURES AND SURFACE DEWPOINTS IN THE MIDDLE 50S WILL
SUPPORT MODERATE INSTABILITY THIS AFTERNOON AND EVENING. STEEP LAPSE
RATES AND COLD MID LEVEL TEMPERATURES SUGGEST THAT LARGE HAIL WILL
BE PRIMARY THREAT WITH THESE THUNDERSTORMS. IN ADDITION...PRONOUNCED
BUT WEAK LOW LEVEL SHEAR IN THE LOW LEVELS OF THE ATMOSPHERE ALSO
INDICATE THE POSSIBILITY OF ISOLATED TORNADOES...ESPECIALLY IN THE
VICINITY OF THE SURFACE LOW...LATE THIS AFTERNOON INTO EARLY EVENING
FROM NORTHEAST KANSAS INTO NORTHWEST MISSOURI.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER STORM SYSTEM WILL BRING A CHANCE OF THUNDERSTORMS SATURDAY
AND SUNDAY. AT THIS TIME...SEVERE THUNDERSTORMS APPEAR UNLIKELY WITH
THIS ACTIVITY...THOUGH THERE IS A SMALL WINDOW OF
ISOLATED...MARGINALLY SEVERE STORMS SATURDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION LIKELY WILL BE NEEDED THIS AFTERNOON AND
EVENING...MAINLY WEST OF A BUTLER TO BETHANY LINE.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT (LOWER CASE)
HTTP://WWW.CRH.NOAA.GOV/EAX OR HTTP://WEATHER.GOV.

SF

In the hours before

Local storm report, Apr 11, 5:55 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
555 PM CDT MON APR 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             LA CYGNE                38.35N 94.76W
04/11/2005  0.75 INCH        LINN               KS   PUBLIC

&&

MJULY
Special weather statement, Apr 11, 5:55 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
555 PM CDT MON APR 11 2005

KSZ105-MOZ037-043-120000-
CASS-JACKSON-JOHNSON-
555 PM CDT MON APR 11 2005

...SIGNIFICANT WEATHER ALERT FOR CASS...JACKSON AND JOHNSON
COUNTIES...

AT 551 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG COMPLEX OF THUNDERSTORM NEAR DREXEL...OR 14 MILES SOUTHEAST
OF PAOLA...AND MOVING NORTH AT 25 MPH.

THIS STORM WILL BE...
  NEAR CLEVELAND BY 625 PM CDT.
  NEAR STANLEY BY 655 PM CDT.
  NEAR LEAWOOD BY 700 PM CDT.

PENNY TO QUARTER SIZE HAIL CAN BE EXPECTED WITH THESE STORMS.

CUTTER
Local storm report, Apr 11, 6:04 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
604 PM CDT MON APR 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     HAIL             TONGANOXIE              39.11N 95.08W
04/11/2005  0.75 INCH        LEAVENWORTH        KS   AMATEUR RADIO

            DIME SIZE HAIL REPORTED AT STATE FISHING LAKE NW OF
            TONGANOXIE

&&

MJ
Special weather statement, Apr 11, 6:14 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
614 PM CDT MON APR 11 2005

KSZ105-MOZ037-043-120015-
CASS-JACKSON-JOHNSON-
614 PM CDT MON APR 11 2005

...SIGNIFICANT WEATHER ALERT FOR CASS...JACKSON AND JOHNSON
COUNTIES...

AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM EDGERTON KS TO
DREXEL TO ADRIAN...OR ALONG A LINE EXTENDING FROM 15 MILES SOUTHWEST
OF OLATHE TO 12 MILES EAST OF PAOLA TO 10 MILES NORTH OF BUTLER...AND
MOVING NORTH AT 20 MPH.

THESE STORMS WILL BE...
  NEAR ARCHIE BY 625 PM CDT.
  NEAR DAYTON BY 630 PM CDT.
  NEAR FREEMAN BY 640 PM CDT.
  NEAR GARDEN CITY BY 645 PM CDT.
  NEAR OLATHE BY 655 PM CDT.
  NEAR HARRISONVILLE BY 700 PM CDT.

QUARTER SIZE HAIL HAS BEEN REPORTED FROM THE STORMS MOVING NORTH
THROUGH MIAMI AND BATES COUNTIES TO THE SOUTH OF KANSAS CITY.

CUTTER
Local storm report, Apr 11, 6:20 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
620 PM CDT MON APR 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             3 E AMORET              38.25N 94.54W
04/11/2005  1.00 INCH        BATES              MO   TRAINED SPOTTER

            HAIL COVERED GROUND

0607 PM     HAIL             8 S LOUISBURG           38.51N 94.68W
04/11/2005  1.00 INCH        MIAMI              KS   PUBLIC

            QUARTER SIZE HAIL AT 343RD ST AND HIGHWAY 69

&&

MJ
Local storm report, Apr 11, 6:21 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
621 PM CDT MON APR 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     HAIL             TONGANOXIE              39.11N 95.08W
04/11/2005  0.75 INCH        LEAVENWORTH        KS   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED AT STATE FISHING LAKE NW OF
            TONGANOXIE

&&

MJ

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.